# SDR SWAA2022050292535

- Difficulty date: April 8, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N245WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32506
- Aircraft time: 53,466 hours, 31,928 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELECTRICAL GROUND POWER RECEPTACLE(EGPR) SURROUND DOUBLER IS CRACKED AT AFT VERT. MID. FLANGE BS 235.8; WL 190-170. / [01] REMOVED THE INITIAL RUBBING BLOCK & LAMINATED SHIM AS PER B737-7 SRM 51-40-02-0G-0.;[02] TRIMMED OUT DAMAGE AREA OF EGPR SURROUNDING DOUBLER VERT. FLANGE MID AREA; BS 235.8; WL 190 - 170; DIMENSION OF CUTOUT: 1.750' X 0.475'. AS PER B737-7 SRM 53-10-15-2R-4 REP. 4; FIG 203.;[03] CHECKED SURFACE SMOOTHNESS AT CUTOUT EDGES: 63 MICROINCHES RA; AS PER B737-51-20-13. TOOL USED: B/C: 171854; NO CALIBRATION REQUESTED.;ACCOMPLISHED A DVI OF THE TRIM OUT AREA AS PER B737-700 SRM 53-10-15-2R-4 4 C. (6). NO DAMAGE EXTENDS UNDER THE SKIN AND NO DISBOND APPEARS.;[07] PERFORMED HFEC AT CUT OUT IAW NDTM PART 6; 51-00-00 PROCEDURE 23. NO CRACKS [NORTEC 600 ; B/C 166317; CALIB.DUE-10/22]PERFORMED HFEC ON INTERIOR STRUCTURE OF EGPR IAW NDTM PART 6;51-00-00 PROCEDURE 23. NO CRACKS. [NORTEC 600 ; B/C 166317; CALIB.DUE-10/22] .;[09] FABRICATED DOUBLER & FILLER IAW SRM B-737-700SRM 53-10-15-2R-4 FIG.203 REPAIR 4OK TO TREAT AND PRIME REPAIRS PART;[12] TREATED & PRIMED REPAIR PARTS AS PER B737-7 SRM 51-20-01-0G-0; & AMM 51-21-72-370-804.;[13] CHECKED SURFACE SMOOTHNES THE CUTOUT EDGES OF REPAIR PARTS : 63 MICROINCHES RA; AS PER B737-51-20-13. TOOL USED: B/C: 171854; NO CALIBRATION REQUESTED.INSTALLED REPAIR PARTS & THE INITIAL RUBBING BLOCK(REMOVED ON STEP #1) AS PER B737-7 SRM 53-10-15-2R-4; REPAIR 4; FIG.203
